MathSciNet Relay Station
MathSciNet bibliographic data
MR1617550 (99b:81139) 81T08 (46L37 46L60 81T40)
Xu, Feng New braided endomorphisms from conformal inclusions. Comm. Math. Phys. 192 (1998), no. 2, 349–403.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement